# SDR C2XA11SH063

- Difficulty date: March 11, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 23,794 hours, 18,031 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 14534608007
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC N29917 FERRIED INTO SHV BECAUSE OF GROUND DAMAGE BY LAVATORY TRUCK.  SKIN PANEL AT FRAME 61-66 STRINGER 16R TO 19L HAS DAMAGE.  FERRY FLIGHT CONDITIONS WERE TO "SECURE BOTH OUTFLOW VALVES, TRIM JAGGED MATERIAL FROM AROUND PUNCTURED AREAS, RE-CONTOUR PUNCTURE AREAS WITHOUT CAUSING FURTHER DAMAGE TO ADJACENT STRUCTURE,  AND APPLY THREE LAYERS OF SPEED TAPE TO THE AFFECTED PUNCTURES FOR PURPOSE OF FERRY FLIGHT."  UPON ARRIVING IN SHV, MAINTENANCE PERFORMED REPAIR ON SKIN PANEL AT FRAME 61-66 STRINGER 16R TO 19L IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
